Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go
Journal of Mathematical Sciences and Applications. 2014, 2(1), 4-9
DOI: 10.12691/jmsa-2-1-2
Open AccessArticle

Fermat Collocation Method for Solvıng a Class of the First Order Nonlinear Differential Equations

Dilek Taştekin1 and Salih Yalçinbaş1,

1Department of Mathematics Celal Bayar University, Muradiye, Manisa, Turkey

Pub. Date: February 25, 2014

Cite this paper:
Dilek Taştekin and Salih Yalçinbaş. Fermat Collocation Method for Solvıng a Class of the First Order Nonlinear Differential Equations. Journal of Mathematical Sciences and Applications. 2014; 2(1):4-9. doi: 10.12691/jmsa-2-1-2

Abstract

In this study, we present a reliable numerical approximation of the some first order nonlinear ordinary differential equations with the mixed condition by the using a new Fermat collocation method. The solution is obtained in the form of a truncated Fermat series with easily determined components. Also, the method can be used to solve Riccati equation. The numerical results show the effectuality of the method for this type of equations. Comparing the methodology with some known techniques shows that the existing approximation is relatively easy and highly accurate.

Keywords:
Nonlinear ordinary differential equations Riccati equation Fermat polynomials collocation points

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  S. L. Ross, Differential Equations, John Wiley and sons, Inc.Newyork, 1974.
 
[2]  L. M. Kells, Elementary Differential Equations, Mcgraw-Hill Book Company, Newyork, 1965.
 
[3]  Ş. Nas, S. Yalçınbaş and M. Sezer, A Taylor polynomial approach for solving high-order linear Fredholm integro-differential equations, International Journal of Mathematical Education in Science and Technology 31(2), 213-225, 2000.
 
[4]  S. Yalçınbaş and M. Sezer, The approximate solution of high-order linear Volterra–Fredholm integrodifferential equations in terms of Taylor polynomials, Applied Mathematics and Computation 112, 291-308, 2000.
 
[5]  A. F. Horadam, University of New England, Armidale, Australia, 1983.
 
[6]  L. Carliztz, Restricted Compositions, the Fibonacci Quarterly 14, 3, 254-264, 1976.
 
[7]  M. Sezer, A method for the approximate solution of the second order linear differential equations in terms of Taylor polynomials, International Journal of Mathematical Education in Science and Technology 27(6), 821-834, 1996.
 
[8]  S. Yalçınbaş, Taylor polynomial solutions of nonlinear Volterra-Fredholm integral equations, Applied Mathematics and Computation 127, 195-206, 2002.
 
[9]  S. Yalçınbaş, K. Erdem, Approximate solutions of nonlinear Volterra integral equation systems, International Journal of Modern Physics B 24(32), 6235-6258, 2010.
 
[10]  R. A. Adams, Calculus, Addison-Wesley Publihers Limited pp.562, 1990.
 
[11]  M. Gulsu, M. Sezer, On the solution of the Riccati Equation by the Taylor Matrix Method, Applied Mathematics and Computation 176 pp. 414-421, 2006.
 
[12]  K. Erdem, S.Yalçınbaş, Bernoulli Polynomial Approach to High-Order Linear Differential-Difference Equations, AIP Conference Proceedings, 1479, 360-364, 2012.
 
[13]  S.Yalçınbaş, M.Aynigül, T.Akkaya, Legendre series solutions of Fredholm integral equations, Mathematical and Computational Applications, 15(3), 371-381, 2010.
 
[14]  E. Küçükşahin, Taylor polynomial solutions of some first order nonlinear differantial equations, M. Sc. Thesis, Mugla University, 2008.
 
[15]  D. Taştekin, S. Yalçınbaş, M. Sezer, Taylor collocation method for solving a class of the first order nonlinear differential equations, Mathematical and Computational Applications, vol.18, no.3, pp.383-391, 2013.